×

Found 30 Documents (Results 1–30)

100
MathJax

Maximal attractors of semigroups corresponding to evolution differential equations. (English. Russian original) Zbl 0611.35033

Math. USSR, Sb. 54, 387-408 (1986); translation from Mat. Sb., Nov. Ser. 126(168), No. 3, 397-419 (1985).
PDF BibTeX XML Cite
Full Text: DOI

On asymptotic ”eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation. (English. Russian original) Zbl 0607.35049

Math. USSR, Sb. 54, 421-455 (1986); translation from Mat. Sb., Nov. Ser. 126(168), No. 4, 435-472 (1985).
Reviewer: R.Sperb
PDF BibTeX XML Cite
Full Text: DOI EuDML

Rationality of some quotient varieties. (English. Russian original) Zbl 0591.14040

Math. USSR, Sb. 54, 571-576 (1986); translation from Mat. Sb., Nov. Ser. 126(168), No. 4, 584-589 (1985).
Reviewer: V.Janchevskij
PDF BibTeX XML Cite
Full Text: DOI

Norm estimates of operator blocks in Banach lattices. (English. Russian original) Zbl 0588.46018

Math. USSR, Sb. 54, 317-333 (1986); translation from Mat. Sb., Nov. Ser. 126(168), No. 3, 327-343 (1985).
Reviewer: J.Szulga
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification